MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762473
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers became aware of an issue with the uroskop omnia max system.It was communicated to siemens healthineers that the 19-inch monitor protection cover fell off near the patient but did not hit the patient.No one was injured during the event.It is assumed that in a worst-case scenario, serious injury could result from falling parts if the event were to reoccur.
 
Additional Manufacturer Narrative
H6: initial corrective actions/preventive actions implemented by the manufacturer: no general problem has been detected for the installed base which requires an immediate action.Manufacturer's preliminary results and conclusion: the root cause of the cover falling off has not yet been determined.The investigation is ongoing.A supplemental report will be submitted to the fda upon completion of the investigation.
 
Additional Manufacturer Narrative
H3: the complaint component was not returned for investigation by siemens healthineers.The complaint component was inspected by the siemens service technician.Siemens healthineers completed the detailed investigation of the reported issue.The protection cover of the 19¿ monitor has magnetic strips on the backside and metal strips surround the monitor frame to hold the protection cover.According to the information of the service organization, the metal strips were still in place on the monitor frame.Therefore, the issue was not caused by missing metal strips.The magnetic strips were found free of dust and/or liquids.The protection cover was requested for investigation.However, it was already scrapped locally by the service technician.Therefore, this issue cannot be investigated in further detail.In general, extreme heat, a strong magnetic field or impacts on the magnet can lead to a weakening of the magnet.According to the information of the service organization, the described issue was solved by a service technician by replacing the affected part protective cover barco mdrc-1119 (material number: 10594708).Shs internal post market surveillance does not indicate a general problem with the part.Since no general problem or additional risk was identified, the complaint is closed with this statement and without further measures.

Brand Name
UROSKOP OMNIA MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstr. 1 or rittigfeld 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key19937102
Report Number3004977335-2024-00100
Device Sequence Number11981217
Product Code OWB
UDI-Device Identifier04056869008981
UDI-Public(01)04056869008981
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762473
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown